# SDR F6LM9582

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095T
- Make and model: Snias AS350B2
- Aircraft serial: 2671
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Assy
- Part number: 420800001
- Condition: Inoperative
- Location: Air Cond
- Part time: 804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WEAK, FOUND L/H CONDENSOR BLOWER INOP REPLACED BLOWER ASSY
